Jump to content

Change In Meds, Again...


sjprice23
 Share

Recommended Posts

Okay, just wanted to update everyone:

I saw my diagnosing Doc today, and even though it is a tad frustrating that she doesn't spend much time with me when I visit, so even if I write down questions, there still isn't enough time to get them all out, but she seems to just know what needs to be done next, tired next, etc.

And although she seems to know these kinds of conditions very, very well, I am attributing all of you for helping me be able to describe how I am feeling all the time, so the Doc is able to only ask a few questions of me and my symptoms to be able to figure out that something isn't working and something new needs to be tried.

She is starting me on midodrine and told me to stop taking the florinef. I couldn't tell myself if the florinef was working or not, but my blood pressure was way up, so she didn't feel comfortable with me taking the florinef anymore.

So, we'll see how I am doing after a few weeks on the midodrine.

Thanks everyone for having so much to say about symptoms, pain, etc. that helped me be able to describe how I have been feeling.

Sarah

Link to comment
Share on other sites

Hopefully the Midodrine will help. I know it really helped me alot once I started taking it. Although it makes my scalp tingle a bit when it first starts working. You may find that side effect annoying...although I kind of like it because it lets me know when my meds have kicked in.

Let us know how you do on the new meds :)

-Lauren

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...